Celexa and Weight Gain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Septembersun
Regular Member


Date Joined Sep 2005
Total Posts : 28
   Posted 3/9/2006 3:33 PM (GMT -7)   
I was wondering if anyone else taking Celexa gained weight from it? I have, but the gastro I go to now for stomach problems said it is not from Celexa, she insisted that it does not cause weight gain. I was just wondering if anyone else taking this experienced this? Thanks.

Septembersun
Regular Member


Date Joined Sep 2005
Total Posts : 28
   Posted 3/15/2006 2:23 PM (GMT -7)   
Thanks, but I think it's already happening with the weight gain and it's so difficult to deal with, and so now I have to decide what's worse, the depression or the weight gain. It's so uncomfortable, I hate it.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 6:07 PM (GMT -7)
There are a total of 2,733,264 posts in 301,097 threads.
View Active Threads


Who's Online
This forum has 151238 registered members. Please welcome our newest member, ejc61.
330 Guest(s), 10 Registered Member(s) are currently online.  Details
journey2health, Artist Mark, JoeInBucks, 142, jdm99, LG13, time2reclaim, ShinytopPC, Meshawmama, wearyRAsufferer


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer